# SDR UPS06446608

- Difficulty date: March 14, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 600 UPPER DECK FLOORBEAM AFT HORIZ FLANGE FOUND CRACK AT RBL 54, 57 AND 60 APPROX 1/8", 1/8 , 1/16" RESPECTIVELY ALL RUNNING AFT.  U/D BS 600 FLOORBEAM AFT HORIZ FLANGE RBL 54, 57 AND 60.  REPAIRED AS PER UPS EO NR B747-5310-23043 APPENDIX D FIG 14 PLAN H.
